On metric theorems in the theory of uniform distribution
Compositio Mathematica, Volume 86 (1993) no. 1, p. 15-21
@article{CM_1993__86_1_15_0,
     author = {Sun, Yeneng},
     title = {On metric theorems in the theory of uniform distribution},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {86},
     number = {1},
     year = {1993},
     pages = {15-21},
     zbl = {0777.11029},
     mrnumber = {1214653},
     language = {en},
     url = {http://www.numdam.org/item/CM_1993__86_1_15_0}
}
Sun, Yeneng. On metric theorems in the theory of uniform distribution. Compositio Mathematica, Volume 86 (1993) no. 1, pp. 15-21. http://www.numdam.org/item/CM_1993__86_1_15_0/

1 Baayen, P.C. and Hedrlin, Z.: The existence of well distributed sequences in compact spaces, Indag. Math. 27 (1965), 221-228. | MR 177976 | Zbl 0166.05601

2 Cigler, J.: Der individuelle Ergodensatz in der Theorie der Gleichverteilung mod 1, J. reine angew. Math. 205 (1960), 91-100. | MR 176973 | Zbl 0131.29301

3 Cigler, J.: A characterization of well-distributed sequences, Compositio Math. 17 (1966), 263-267. | Numdam | MR 210868 | Zbl 0139.27801

4 Helmberg, G. and Paalman-De Miranda, A.: Almost no sequence is well distributed, Indag. Math. 26 (1964), 488-492. | Zbl 0125.02704

5 Hlawka, E.: Folgen auf kompakten Räumen, Abh. math. Sem. Univ. Hamburg 20 (1956), 233-241. | MR 81368 | Zbl 0072.05701

6 Kemperman, J.H.B.: Probability methods in the theory of distributions modulo one, Compositio Math. 16 (1964), 106-137. | Numdam | MR 173281 | Zbl 0201.37701

7 Kuipers, L. and Niederreiter, H.: Uniform Distribution of Sequences, John Wiley & Sons, New York, 1974. | MR 419394 | Zbl 0281.10001

8 Niederreiter, H.: On the existence of uniformly distributed sequences in compact spaces, Compositio Math. 25 (1972), 93-99. | Numdam | MR 316661 | Zbl 0239.10019

9 Sun, Y.: Isomorphisms for convergence structures, National University of Singapore, 1991.